×

zbMATH — the first resource for mathematics

Equations de von Kármán. I: Résultat d’existence pour les problèmes aux limites non homogènes. (Von Kármán equations. I: Existence result for nonhomogeneous boundary conditions). (French) Zbl 0575.35034
The author considers the von Kármán equations with some nonlinear boundary conditions. The existence of a solution of the problem is proved by a minimization of a suitable functional.
Reviewer: M.Biroli

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35J35 Variational methods for higher-order elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. S. Berger: On von Kármán’s equations and the buckling of a thin elastic plate, I. Comm. Pure Appl. Math., 20 (1967), 687-719. · Zbl 0162.56405
[2] M. S. Berger P. C. Fife: On von Kármán’s equations and the buckling of a thin elastic plate, II. Comm. Pure Appl. Math., 21 (1968), 227-241. · Zbl 0162.56501
[3] J. Céa: Optimisation, théorie et algoritmes. Dunod, Paris 1971.
[4] P. G. Ciarlet P. Rabier: Les équations de von Kármán. Lecture Notes in Math., vol. 826. Springer-Verlag, Berlin-Heidelberg-New York 1980. · Zbl 0433.73019
[5] I. Hlaváček J. Naumann: Inhomogenous boundary value problems for the von Kármán equation, I. Apl. mat. 19, (1974), 253 - 269.
[6] I. Hlaváček J. Naumann: Inhomogenous boundary value problems for the von Kármán equation, II. Apl. mat. 20 (1975), 280-297.
[7] O. John J. Nečas: On the solvability of von Kármán equations. Aplikace matematiky, 20 (1975), 48-62. · Zbl 0309.35064
[8] G. H. Knightly: An existence theorem for the von Kármán equations. Arch. Rat. Mech. Anal., 27 (1967), 233-242. · Zbl 0162.56303
[9] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. · Zbl 1225.35003
[10] М. М. Вайнберг: Вариационный метод и метод монотонных операторов. Hauka, Москва 1972. · Zbl 1156.34335
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.